Percodan Overdose Help

Percodan Overdose Help

Percodan is used to treat pain but can also cause addiction. Individuals who become addicted to Percodan need to consult a medical professional or recovery specialist as soon as possible.

Percodan Withdrawal and Overdose Signs and Symptoms

Some Percodan withdrawal symptoms include the following:

  • Aches and pains
  • Anxiety
  • Cold- or flu-like symptoms
  • Diarrhea
  • Goose bumps
  • Hallucinations
  • Headaches
  • Insomnia
  • Loss of appetite
  • Mood swings
  • Nausea
  • Pain
  • Sweating
  • Tremors
  • Upper respiratory problems

Percodan withdrawal symptoms occur when a Percodan dose is missed or a user attempts to quit on their own. Withdrawal symptoms are painful and uncomfortable, but the greatest danger comes from potential overdose. Users may be tempted to take a large dose of Percodan to combat these withdrawal symptoms, or they may take a large dose of Percodan after not having used the drug for some time. Both of these situations can result in a Percodan overdose. Percodan overdose symptoms include the following:

  • Breathing difficulty
  • No breathing
  • Pinpoint pupils
  • Abdominal cramps
  • Weak pulse
  • Low blood pressure
  • Coma

Individuals who show several or all of these symptoms may have overdosed on Percodan. They need medical attention as swiftly as possible to ensure health and safety.

Discussing Rehabilitation with Someone Who Has Overdosed on Percodan

If someone you know has overdosed on Percodan, you need to speak with them about rehabilitation. Sit down with them and talk about how Percodan addiction affects their life and the life of their loved ones. A close overdose call may be enough for a Percodan user to acknowledge their problem and the need for help. Do research on Percodan rehabilitation programs before you talk with the individual and offer some recovery options.

Need Percodan Overdose Help?

Overdose can and often does lead to death or permanent physical harm.  Are you struggling with Percodan addiction? You are not alone. Talk with one of our counselors about addiction before it’s too late. We’re available 24 hours a day and our helpline is always confidential and toll-free.